# SDR AALA202406038450

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 62,204 hours, 31,510 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT THERE WAS A SLIGHT MUSTY ODOR. WE TURNED PACK 1 OFF AND THE ODOR WENT AWAY. UPON LANDING THE ODOR WAS NOTICEABLE AGAIN. NO REPORTED ODOR IN THE CABIN. MAINTENANCE REPLACED THE RECIRCULATION HEPA FILTERS PER AMM 21-21-41. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
